# SDR UALA2011110305952

- Difficulty date: October 31, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 62,322 hours, 9,092 cycles
- Engine: Pwa PW40903
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Part number: QD7QD9
- Condition: Miswired
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT RADIO PUSH-TO-TALK SWITCH ON YOKE INOP.  XFER TO MEL. :566-0590 ON AOG H6083. SWITCH PCN 566-0590 PAC ORDERED ON OSTF L6164. 1 EA 566-0590 IN HLD 1. REPLACED SWITCH, NO HELP.  TRIED NEW AUDIO CONTROL PANEL AND AUDIO MANAGEMENT UNIT, ALSO NO HELP.  NEEDS MORE TIME TO T/S.  T-S FOUND CAPT MIC PTT SW D2103J PIN NR 3 TO CAPT ACP PNL DM23009 PIN NR 9 WIRE OPEN PER WDM.  NEED MORE TIME. IN REF TO WD 23-51-12, FOUND WIRES QD9 AND QD7 WERE MISWIRED BY THE CAPT'S YOKE.  WIRED THEM CORRECTLY AND SYSTEM CHECKS OKAY NOW.
